Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC HEX DRILL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
IMPLANT DIRECT SYBRON MANUFACTURING LLC HEX DRILL
Catalog Number
HD1.25
Medical Device Problem Codes
Break (1069); Separation Problem (4043)
Health Effect - Clinical Codes
Failure of Implant (1924); Injury (2348)
Date of Event
04/23/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
Per complaint (b)(4), a hex tool broke within a dental implant during the implant procedure.The tool was stuck within the top part of the implant.The patient's bone was drilled as a consequence.
New Search
Submit an Adverse Event Report
Brand Name
HEX DRILL
Common Device Name
HEX DRILL
Manufacturer
(Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest dr.
thousand oaks CA 91362
MDR Report Key
8761131
Report Number
3001617766-2019-00294
Device Sequence Number
1591294
Product Code
NDP
UDI-Device Identifier
10841307119548
UDI-Public
10841307119548
Combination Product (Y/N)
N
Initial Reporter Country
HU
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2019
Device Explanted Year
2019
Reporter Type
Manufacturer
Report Source
distributor,foreign,user faci
Initial Reporter Occupation
Non-Healthcare Professional
Remedial Action
Inspection
Type of Report
Initial
Report Date
(Section B)
07/03/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Catalogue Number
HD1.25
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
06/18/2019
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
06/03/2019
Initial Report FDA Received Date
07/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
70 YR